Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Low cortisol, adrenal glands not working properly, pituitary gland shrunk, thiroid gland, pain in abdomen, back, feels tired and sleepy, body pain. How to reduce breast size?

Hi there, I have a low cortisol . My adrenal glands are not working very well, my pituitary gland has shrunk down in size ( empty sella syndrome I would think it s called) I was born with out a thiroid gland. And have suffered with very sharp Sharp sharp pains in my right abdominal side since September 2010, and it s now started with the same pain on my Left side but in my back where the kidneys would be. The pain was mistaken as appendicitis and hernia . Which it is not either of them as I have had internal and external scans. I have told my gp I have always been very tired and can sleep upto 3-4 days without waking for food. They just say its depression. But iv been like it since I was quite young which worsened when I got to age 11. I have aches/ pains in my whole body. Its like i also seeze up. Exhausted, ect. Ialso suffer with violent back/spinel and neck pain which iv had scince i started puberty. My mom an other members if my family think its the weight if my breasts, im a size 34f but a size 10 in clothes, 5ft 2 small frame. My straps on my bra dig into my sholders, and get very sore underneath my breasts. I am 25 year old female. I d really like to know what the pain is in my sides. And also would like to ask, is there anyway I could get a breast reduction on the nhs. So I can loose atleast tge pain they r giving me.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,i guess u have given the diagnosis yourself!you were born without thyroid gland which means you are hypothroid. and it causes all the symptoms mentioned by you, quite possibly potentiated by adrenal fatigue. i hope you are on thyroxin pills. just consult the concerned Physician regarding increasing the dose of pills and things should become better! best of luck! :)
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor